| Model Number |
MMT-386A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had experienced high blood glucose level event on (b)(6) 2026.The patient was treated with manual injections and the glucose level had been high for more than four hours.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury complaint.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.